# SDR LR7A2022100403211

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 41,004 hours, 25,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N409LC NOSE WHEEL WELL STRUCTURAL REPAIR, FOUND CORROSION ON THE DOUBLER ABOVE THE CREW DOOR AT FS202, LBL85, WL195. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-30-30.    NR# 0036  / PSE# 53-30-08, AD 2012-06-09
